# SDR SWAA2025042955187

- Difficulty date: April 2, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON AED MOPSILL BETWEEN BS967-BS986; LBL 45; WL 208<[01] REMOVED AND REPLACED AED MOP SILL IAW SRM 51-40-02 AND DWG# 147A8501 REV:-;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] VERIFIED CORRECTIVE ACTION COMPLETE
